On The Oscillation of Second Order Non-Linear Differential Equations Author: Hishyar Kh. Abdullah Pages: 1-6 Date Published: 30-11-2013 Download PDF View Full Article
Diffraction problem of scattering and propagation TM wave on pre-fractal impedance strips above shielded dielectric layer Author: Kateryna Vitaliivna Nesvit Pages: 7-14 Date Published: 18-12-2013 Download PDF View Full Article
Note on the stability for linear systems of differential equations Author: Qusuay Hatim ALqifiary Pages: 15-22 Date Published: 28-12-2013 Download PDF View Full Article
Some Reliability Measures of a Deteriorating System Author: Ibrahim Yusuf, Nafiu Hussaini, Bashir M. Yakasai Pages: 23-29 Date Published: 03-01-2014 Download PDF View Full Article
Application of the Adomian decomposition method and Laplace transform method to solving the convection diffusion-dissipation equation Author: Joseph Bonazebi Yindoula, Youssouf Pare, Gabriel Bissanga, Francis Bassono, Blaise Some Pages: 30-35 Date Published: 11-01-2014 Download PDF View Full Article
Qualitative Behavior of Solutions to a Mathematical Model of Memes Transmission Author: Reem Al-Amoudi, Sarah Al-Sheikh, Salma Al-Tuwairqi Pages: 36-44 Date Published: 24-01-2014 Download PDF View Full Article
Effects of radiation on stability of triangular equilibrium points in elliptic restricted three body problem Author: Nutan Singh, Ashutosh Narayan Pages: 45-53 Date Published: 01-02-2014 Download PDF View Full Article
Graph operations on Cayley graphs of semigroups Author: Amir Assari, Narges Hosseinzadeh Pages: 54-57 Date Published: 07-02-2014 Download PDF View Full Article
On the integer solutions of the Pell equation \(x^2=13y^2-3^t\) Author: M.A. Gopalan, V. Sangeetha, Manju Somanath Pages: 58-61 Date Published: 11-02-2014 Download PDF View Full Article
A violence epidemic model to study trend of domestic violence, a study of tamale metropolis Author: Charles Sebel, Dominic Otoo Pages: 62-70 Date Published: 17-02-2014 Download PDF View Full Article
A common random fixed point theorem and Application to Random Integral Equations Author: Rashwan Ahmed Rashwan, D. M. Albaqeri Pages: 71-80 Date Published: 22-02-2014 Download PDF View Full Article
Solution of some parabolic inverse problems by homotopy analysis method Author: Ogugua Onyejekwe Pages: 81-87 Date Published: 25-02-2014 Download PDF View Full Article